| Model Number |
VP-581-X |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/17/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, while utilizing running stitch in suturing the aorta with graft material on an open rebuild of the aorta procedure on (b)(6) 2017, the needle would not go through graft.The doctor said it had a burr on it.They got a new suture to resolve the issue in order to complete the case and it was used without issue.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection and functional evaluation of the samples had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.